Hi there. I'm kicking the hydrocode habit and the first few weeks were bad. I didn't taper, just ran out but was not taking high doses - just enough to get addicted I guess. I have taken tramadol when I could not get my hands on the hydro. I think it kept me from having withdrawal syptoms but never got a "high" out of it. I'd take 5 or 6 of them and they had no real effect on me. Hopefully the withdrawal syptoms will not be as physically bad as more powerful opiates. It may be the emotional attachment to your crutch that will be the hardest. I wish you the best of luck and hope the in laws stay away for awhile. Are they anything like "Everybody Loves Raymond"? LOL
you are doing GREAT...when I tapered off of the Norco, I did the flip flop as I called it several times, if you have to stick with 10 for a little longer, then do it...everyone is different.
Maybe try going down to 9 and a half in a week or so?
Take it as slow as you need to, when I was tapering off the Norco, my surgeon told me, to take what my body required, the less I let myself get into acute withdrawal, the easier it would be for me to taper down, basically, when you go down too fast and the withdrawals get bad, your body craves more, so he was saying, stay at what is comfortable, go down slowly and try and avoid the stress of total withdrawal.
it took me almost 11 months to do my taper, I took my final 1/2 a pill for 5 weeks and 3 days and one day just forgot to take it, it wasn't until the next afternoon that I realised I hadn't taken it and that I had felt no withdrawals, that was when I stopped.
But do look into something for the depression part of coming off of the tramadol, it does have an ingredient somewhat like a mild dose of prozac, and according to my Dr, THAT is what makes it so difficult to come off of, anyone who has tapered off of an antidepressant can tell you, how difficult it can be.